MAUDE Adverse Event Report: COVIDIEN 250E NDL 22 X 3/4 A; NEEDLE, HYPODERMIC, SINGLE LUMEN

COVIDIEN 250E NDL 22 X 3/4 A; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 8881250248
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/10/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reports that when they twist off the plastic top, the needle separates from the hub and falls off.Additional information provided by the customer on 20-aug-2020 stated that when they twisted the plastic sheath off, the needle would fall off the plastic hub and onto the table.She said that they had many needles do this in one box.They opened a second box and when they tried to use the second box it would do the same thing, when they twisted the plastic sheath off, the needle would fall off the hub and onto the table.
 
Additional Manufacturer Narrative
The customer provided additional clarification on october 07, 2020 regarding the reported incident.The customer stated that when they twisted the plastic sheath off the cartridge, the needle/hub assembly separates from the sheath/cartridge and falls onto the table.There was no patient injury.The needle (cannula only) did not separate from the hub as originally reported but rather the needle/hub assembly detached from cartridge.Based on this clarification from the customer, this complaint is not considered reportable per mdr regulation.

Brand Name
250E NDL 22 X 3/4 A
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
COVIDIEN
2010 east international speedw
deland FL 32724
MDR Report Key10437126
Report Number1017768-2020-00840
Device Sequence Number19568910
Product Code FMI
UDI-Device Identifier20884521006222
UDI-Public20884521006222
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8881250248
Device Catalogue Number8881250248
Device Lot Number011144
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 08/10/2020
Supplement Date Received by Manufacturer08/10/2020
Initial Report FDA Received Date08/21/2020
Supplement Report FDA Received Date10/12/2020
Patient Sequence Number1